# SDR AALA202510107507

- Difficulty date: October 8, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N342RX
- Make and model: Boeing 737-8
- Aircraft serial: 44466
- Aircraft time: 14,867 hours, 5,523 cycles
- Engine: Cfmint LEAP1B28
- Engine time: 14,866 hours, 5,523 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Guide Vane
- Condition: Contaminated
- Location: Nr 1 Eng
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY DECLARED DUE TO ON TAKEOFF HIT A BIRD WITH NR 1 ENG THEN ENCOUNTERED A STRONG BURNING ODOR IN FLT DECK. ACFT AIR INTERRUPTED BACK TO &  LANDED SAFELY AT MIA.  DURING INSPECTION FOUND DAMAGE TO NR 1 ENG BLADE PLATFORM & BIRD EVIDENCE INGESTION ON RT ENG..  ACCOMPLISHED BIRDSTRIKE INSPECTION IAW J/C#09L5007, JC#09L40072008 INSPECTION OF CONFIRMED BIRD INGESTION ON ENG NR 1.  R & R OUTLET GUIDE VANE PLATFORM 6 (AALA202510093573), PLATFORM 7 (AALA202510100112) , PLATFORM  8 (AALA202510108748), PLATFORM 9 (AALA202510103742), PLATFORM 13 (AALA202510107507), PLATFORM 14 (AALA202510104139), PLATFORM 32 (AALA202510100725), PLATFORM 34 (AALA202510107492) &PLATFORM 35 (AALA202510109652). PER AMM 72-21-09. ACCOMPLISHED ENG WASHED ON ENG NR 1 (AALA202510101329), PER J/C#09L00021001.
